RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2011, Volume 19, Number 2, Pages 103–114 (Mi timb156)  

Generalized interpolation polynomials of Hermite type for functions of matrix variable

A. P. Hudyakova, L. A. Yanovichb

a Belarusian State University
b Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: Hermite–Birkhoff type interpolation polynomials are constructed for matrix exponentials and two forms of rational matrix functions. The invariance of separate formulas for special classes of such functions is shown.

Full text: PDF file (200 kB)
References: PDF file   HTML file
UDC: 517.548.5+519.652
Received: 26.11.2011

Citation: A. P. Hudyakov, L. A. Yanovich, “Generalized interpolation polynomials of Hermite type for functions of matrix variable”, Tr. Inst. Mat., 19:2 (2011), 103–114

Citation in format AMSBIB
\Bibitem{HudYan11}
\by A.~P.~Hudyakov, L.~A.~Yanovich
\paper Generalized interpolation polynomials of Hermite type for functions of matrix variable
\jour Tr. Inst. Mat.
\yr 2011
\vol 19
\issue 2
\pages 103--114
\mathnet{http://mi.mathnet.ru/timb156}


Linking options:
  • http://mi.mathnet.ru/eng/timb156
  • http://mi.mathnet.ru/eng/timb/v19/i2/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:147
    Full text:112
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020